# SDR ASAA2018092727715

- Difficulty date: September 27, 2018
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N628VA
- Make and model: Airbus A320-214
- Aircraft serial: 02993
- Aircraft time: 40,431 hours, 12,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347218920600
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FR68 AT RBL 30 THE FLOOR SUPPORT HAS CORROSION AROUND 2 CLIP NUTS. GROUNDED - YES. REMOVED DAMAGE, MAT LOSS  0.021 (0.016 MAX ALLOWABLE) AND FOUND TO BE OUT OF LIMITS PER SRM 53-00-14. REMOVED AND REPLACED FLOOR SUPPORT PER SRM 51-42-11 AND DWG 53472040.
